# SDR FDEA202412071832

- Difficulty date: December 7, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246808220
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBD JACK RIB CORROSION ADJACENT TO LOWER BORE AT L5 SPLR. ACCOMPLISHED THE REINFORCEMENT REPAIR AT L5 SPOILER OUTBD JACK RIB ABX 184.625   LOWER BORE. I.A.W FEDEX EA NO: T6-5740-T0381590 P1, SEQ NO: 1134, TITLE: WING-ATTACH   FITTINGS-LH WING #5 SPOILER JACK RIB AT STA ABX 184.625-BEAM ATTACHMENT HOLE   REINFORCEMENT REPAIR-SRM DEVIATION. THE REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 6-  2-100.
